# SDR AALA202307121369

- Difficulty date: July 8, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 60,352 hours, 24,645 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Part number: UNKNOWN
- Condition: Not Seated
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCAFT IN BASE MAINTANCE: LEFT HAND ROW 1 THRU ROW 4 SEAT EMERGENCY LIGHTS FAILED OPERATIONAL TEST; INOPERATIVE. FOUND PIN 13 TO BE RECESSED AT CONNECTOR D10748. LOCKED PIN BACK IN POSITION 13. PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
